Alert archive / Missouri / Frost Advisories in 2011

Frost Advisory 1, NWS St. Louis, MO

May 3, 201129 counties in Missouri; 10 counties in Illinois

NWS St. Louis, MO issued this frost advisory at May 3, 2011, 3:36 AM CDT for 29 counties in Missouri; 10 counties in Illinois. It took effect at May 4, 2011, 3:00 AM CDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
May 3, 2011, 3:36 AM CDT (08:36 UTC)
In effect from
May 4, 2011, 3:00 AM CDT
Expired
May 4, 2011, 8:00 AM CDT
In force
5 hr
Issued by
NWS St. Louis, MO
All 39 counties

Adams County, IL, Brown County, IL, Calhoun County, IL, Greene County, IL, Jersey County, IL, Macoupin County, IL, Madison County, IL, Monroe County, IL, Pike County, IL, Saint Clair County, IL, Audrain County, MO, Boone County, MO, Callaway County, MO, City of Saint Louis, MO, Cole County, MO, Crawford County, MO, Franklin County, MO, Gasconade County, MO, Iron County, MO, Jefferson County, MO, Knox County, MO, Lewis County, MO, Lincoln County, MO, Madison County, MO, Marion County, MO, Moniteau County, MO, Monroe County, MO, Montgomery County, MO, Osage County, MO, Pike County, MO, Ralls County, MO, Reynolds County, MO, Saint Charles County, MO, Saint Francois County, MO, Saint Louis County, MO, Sainte Genevieve County, MO, Shelby County, MO, Warren County, MO, Washington County, MO

The radar

The St Louis radar (KLSX), 38 km from the middle of the area, began a volume at 08:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 8.6 hours before the alert went out and 258 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-05-03Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-05-03The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -7 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2184 m above ground
0-6 km bulk shear
79 kt
0-1 km storm-relative helicity
-7 m²/s²
0-3 km storm-relative helicity
-25 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

279 
WWUS73 KLSX 030836
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
336 AM CDT TUE MAY 3 2011

...AREAS OF FROST EXPECTED TONIGHT...

.AN UNSEASONABLY COOL AND DRY AIRMASS...COMBINED WITH CLEAR
SKIES AND LIGHT WINDS...WILL PRODUCE AREAS OF FROST OVER CENTRAL
AND EASTERN MISSOURI AND CENTRAL ILLINOIS LATE TONIGHT AND EARLY
WEDNESDAY MORNING.   

ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-032200-
/O.NEW.KLSX.FR.Y.0001.110504T0800Z-110504T1300Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-
PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS...FARMINGTON
336 AM CDT TUE MAY 3 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. 

* TIMING...TEMPERATURES WILL DROP TO CRITICAL LEVELS AFTER
  MIDNIGHT TONIGHT, AND WILL REMAIN AT THESE LEVELS UNTIL AFTER
  DAYBREAK WEDNESDAY.

* TEMPERATURES...LOWS ARE FORECAST TO DROP INTO THE MIDDLE 30S
  ACROSS THE ADVISORY AREA.

* IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS,
  ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE
  SPRING AND SUMMER.   


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

TRUETT
3 follow-up statements
087 
WWUS73 KLSX 031920
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
220 PM CDT TUE MAY 3 2011

...AREAS OF FROST EXPECTED LATE TONIGHT...

.AN UNSEASONABLY COOL AND DRY AIR MASS...COMBINED WITH CLEAR SKIES
AND LIGHT WINDS...WILL PRODUCE AREAS OF FROST OVER PARTS OF CENTRAL
AND EASTERN MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS
LATE TONIGHT AND EARLY WEDNESDAY MORNING.

ILZ100>102-041000-
/O.EXA.KLSX.FR.Y.0001.110504T0800Z-110504T1300Z/
MADISON IL-ST. CLAIR IL-MONROE IL-
INCLUDING THE CITIES OF...EDWARDSVILLE...BELLEVILLE
220 PM CDT TUE MAY 3 2011

...FROST ADVISORY IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN ST LOUIS HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 8 AM CDT WEDNESDAY. 

* TIMING...TEMPERATURES WILL DROP TO CRITICAL LEVELS AFTER
  MIDNIGHT TONIGHT...AND WILL REMAIN AT THESE LEVELS UNTIL MID
  MORNING WEDNESDAY.

* TEMPERATURES...LOWS ARE FORECAST TO DROP INTO THE MIDDLE 30S 
  ACROSS THE ADVISORY AREA. 

* IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS... 
  ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE 
  SPRING AND SUMMER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

ILZ058-059-095>099-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-041000-
/O.CON.KLSX.FR.Y.0001.110504T0800Z-110504T1300Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-KNOX MO-LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-
PIKE MO-BOONE MO-AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-
CALLAWAY MO-MONTGOMERY MO-LINCOLN MO-GASCONADE MO-WARREN MO-
ST. CHARLES MO-FRANKLIN MO-ST. LOUIS MO-ST. LOUIS CITY MO-
JEFFERSON MO-CRAWFORD MO-WASHINGTON MO-ST. FRANCOIS MO-
STE. GENEVIEVE MO-IRON MO-MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...HANNIBAL...BOWLING GREEN...
COLUMBIA...MEXICO...JEFFERSON CITY...ST CHARLES...UNION...
ST LOUIS...FARMINGTON
220 PM CDT TUE MAY 3 2011

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY...

A FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 8 AM CDT
WEDNESDAY. 

* TIMING...TEMPERATURES WILL DROP TO CRITICAL LEVELS AFTER
  MIDNIGHT TONIGHT...AND WILL REMAIN AT THESE LEVELS UNTIL MID
  MORNING WEDNESDAY.

* TEMPERATURES...LOWS ARE FORECAST TO DROP INTO THE LOWER TO MIDDLE
  30S ACROSS THE ADVISORY AREA.

* IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS... 
  ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE 
  SPRING AND SUMMER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

GKS
590 
WWUS73 KLSX 040859
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
359 AM CDT WED MAY 4 2011

ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-041300-
/O.CON.KLSX.FR.Y.0001.000000T0000Z-110504T1300Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
359 AM CDT WED MAY 4 2011

...FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING...

A FROST ADVISORY REMAINS IN EFFECT UNTIL 8 AM CDT THIS MORNING. 

* TIMING...TEMPERATURES WILL REMAIN COLD ENOUGH TO PRODUCE FROST
  THROUGH THE EARLY MORNING.

* TEMPERATURES...THE TEMPERATURE WILL HOVER IN THE LOW TO MIDDLE
  30S ACROSS THE ADVISORY AREA.

* IMPACTS...FROST WILL INJURE TEMPERATURE SENSITIVE PLANTS... 
  ESPECIALLY THOSE THAT ARE MORE TYPICALLY GROWN DURING THE LATE 
  SPRING AND SUMMER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON. THOSE WITH AGRICULTURAL INTERESTS IN
THE ADVISORY AREA SHOULD PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$

CARNEY
766 
WWUS73 KLSX 041257
NPWLSX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE ST LOUIS MO
757 AM CDT WED MAY 4 2011

ILZ058-059-095>102-MOZ018-019-026-027-034>036-041-042-047>052-
059>065-072>075-084-085-099-041400-
/O.EXP.KLSX.FR.Y.0001.000000T0000Z-110504T1300Z/
GREENE IL-MACOUPIN IL-ADAMS IL-BROWN IL-PIKE IL-CALHOUN IL-
JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-LEWIS MO-
SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
INCLUDING THE CITIES OF...QUINCY...EDWARDSVILLE...BELLEVILLE...
HANNIBAL...BOWLING GREEN...COLUMBIA...MEXICO...JEFFERSON CITY...
ST CHARLES...UNION...ST LOUIS...FARMINGTON
757 AM CDT WED MAY 4 2011

...FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING...

THE FROST ADVISORY WILL EXPIRE AT 8 AM CDT THIS MORNING. 

SUNSHINE WILL BE PUSHING TEMPERATURES THROUGH THE 40S OVER THE NEXT
FEW HOURS...ENDING THE FROST THREAT.

$$

TRUETT

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS St. Louis, MO wrote its last area forecast discussion before this frost advisory went out at May 3, 12:13 AM CDT, 3 hours 23 minutes earlier.

Area forecast discussion, May 3, 12:13 AM CDT, 3 hours 23 minutes before
AREA FORECAST DISCUSSION...UPDATED AVIATION
NATIONAL WEATHER SERVICE ST LOUIS MO
1213 AM CDT TUE MAY 3 2011

.UPDATE...
/750 PM CDT MON MAY 2 2011/

MODELS SHOW AREA OF STRONG FRONTOGENESIS AROUND H700 THAT IS
ANCHORED JUST TO THE S AND E OF STL CITY. THIS WILL BE THE
PRIMARY FORCING MECHANISM FOR PCPN TONIGHT...AND THIS IS EXPECTED
TO REMAIN NEARLY STATIONARY THRU MUCH OF THIS EVENING AND THEN
MOVE SLOWLY SE AWAY FROM THE AREA AFTER MIDNIGHT. SO IT APPEARS
WHAT WE SEE NOW IS WHAT WE WILL GET WITH RESPECT TO WHERE RAIN
WILL FALL AND WHO SHOULD GET MEASURING RAINFALL. RAIN WILL
STRUGGLE TO MEASURE...LET ALONE FALL...WITH CIGS ABOVE 7KFT FOR
MUCH OF THE CNTRL/NRN/WRN STL METRO AREA AND HAVE REDUCED THE FCST
THERE TO JUST CHC OF SPRINKLES. ELSEWHERE...FCST STILL ON TRACK
WITH UP TO THREE QUARTERS OF AN INCH OF ADDITIONAL RAINFALL
EXPECTED FOR PARTS OF SERN MO AND SRN IL INSIDE THE FFA.

RIGHT ENTRANCE REGION OF THE H300 JET WILL DELAY ANY CLEARING
TONIGHT AS MID AND HI LEVEL CLOUDS CONTINUE TO BUILD...UNTIL LATE
TONIGHT IN THE WRN FA...AND AROUND DAYBREAK FOR THE STL METRO
AREA. THIS MAY REDUCE THE POSSIBILITY OF FROST IN PARTS OF NERN
MO.

TES

&&

.DISCUSSION...
/325 PM CDT MON MAY 2 2011/

THE SW-NE ORIENTED SWATH OF RAIN CENTERED THROUGH SE MO AND SRN IL IS
EXPECTED TO PERSIST THROUGH THIS EVENING AND IN FACT MY NUDGE SLIGHTLY
NORTHWARD. THIS RAIN IS IN RESPONSE TO ISENTROPIC LIFT AND LARGE
SCALE ASCENT ASSOCIATED WITH THE SOUTHERN STREAM TROF CENTERED
THROUGH WEST TX...AUGMENTED BY DIVERGENCE ALOFT WITHIN THE ULJ
JET EXIT REGION. IT APPEARS THAT DURING THE OVERNIGHT HOURS...THE
RAIN BAND WILL SHIFT TO THE SOUTHEAST GRADUALLY AS THE AFOREMENTIONED
SRN STREAM UPPER TROF AND THE NORTHERN STREAM UPPER TROF PHASE AND
PROGRESS EASTWARD INTO THE MS VALLEY. THE RAIN BAND SHOULD HAVE
EXITED THE CWA BY DAYBREAK ON TUESDAY AS THIS TROF CONTINUES TO
PROGRESS EASTWARD INTO THE OH/TN VALLEY BY TUESDAY EVENING. WHILE
THE HEAVIEST RAIN HAS ENDED...THE PERSISTENT LIGHT TO MODERATE
RAIN THIS EVENING COULD AGGRAVATE THE SPOTTY FLOODING OCCURRING IN
SE MO AT THIS TIME...SO IT SEEMS PRUDENT TO EXTEND THE FLASH FLOOD
WATCH INTO THE EARLY MORNING HOURS ON TUESDAY. OTHERWISE CLOUDS
WILL GRADUALLY THIN OVERNIGHT ACROSS CENTRAL AND NE MO AND SOME
RATHER CHILLY AIR FOR MAY WILL BEGIN TO INFILTRATE THE AREA. I
HAVE ADDED A MENTION OF SOME PATCHY FROST TO PORTIONS OF NE MO
OVERNIGHT WHERE LOWS WILL DIP INTO THE MID-UPPER 30S.

CLOUDS SHOULD GENERALLY DECREASE ON TUESDAY AS HIGH PRESSURE
BUILDS INTO THE AREA...ALTHOUGH I THINK WE WILL SEE SOME DIURNAL
CU DEVELOP IN RESPONSE TO THE COLD AIR ALOFT. THE CENTER OF THE
HIGH WILL SETTLE INTO THE MIDDLE MS VALLEY ON TUESDAY NIGHT AND BE
CENTERED THROUGH THE CWA AT DAYBREAK WEDNESDAY. WITH CLEAR SKIES
AND LIGHT WINDS...THIS SHOULD SET THE STAGE FOR SOME GOOD
RADIATIONAL COOLING AND FROST POTENTIAL AS LOWS DIP INTO THE 30S.
THE EFFECTS OF THE WET GROUND ON FROST DEVELOPMENT ARE NOT CLEAR
CUT...BUT IT COULD HELP KEEP THE NEAR GROUND TEMPS SEVERAL
DEGREES WARMER THAN OTHERWISE. NONETHELESS I HAVE ADDED AREAS OF
FROST INTO THE FORECAST AND ULTIMATELY WE MAY NEED A FROST
ADVISORY 24H FROM NOW.

A MODERATION IN TEMPERATURES IS EXPECTED ON WEDNESDAY AS THE HIGH
RETREATS AND A RETURN OF S/SWLY LOW LEVEL FLOW AND WAA WILL GET
WELL UNDERWAY ON WEDNESDAY NIGHT. THIS WAA COMBINED WITH SOME
STEEPER MID LEVEL LAPSE RATES COULD HELP GENERATE SOME ELEVATED
SHOWERS OR THUNDERSTORMS LATE WED NIGHT ACROSS PARTS OF NE MO AND
WEST CENTRAL IL...IN ADVANCE OF THE NEXT UPPER TROF. THIS NEXT
UPPER TROF AND THE ASSOCIATED SFC COLD FRONT WILL IMPACT THE AREA
ON THURS/THURSDAY NIGHT. THE NAM IS MUCH SHARPER WITH THE UPPER
TROF AND COLD AIR ALOFT AND HENCE INSTABILITY...SUPPORTIVE OF
STRONG THUNDERSTORMS WITH SMALL HAIL. THE GFS IS NOT QUITE AS
BULLISH. WE SHOULD SEE SCATTERED SHOWERS AND THUNDERSTORMS WITH
THIS SYSTEM...BUT THE JURY IS STILL OUT ON THE INTENSITY.

ANOTHER TROF AND SFC FRONT WILL BRING A CHANCE OF SHOWERS AND
THUNDERSTORMS THIS WEEKEND. DEPENDING ON THE DETAILS OF THE UPPER
AIR PATTERN...YET ANOTHER ROUND OF STORMS IS POSSIBLE MON-TUES.

GLASS

&&

.AVIATION...
/1140 PM CDT MON MAY 2 2011/

VFR THROUGH THE PD WITH DECREASING CLOUDS OVERNIGHT AND SCT
DIURNAL CU DURING THE AFTN. WINDS DECREASE AFTER SUNSET WITH THE
APPROACH OF A SFC RIDGE.

SPECIFICS FOR KSTL...PCPN HAS PUSHED SOUTH AND EAST OF KSTL WITH
ONLY MID LEVEL ECHO NOTED OVER EAST CENTRAL MO ON KLSX RADAR. VFR
THROUGH THE PD WITH DECREASING CLOUDS OVERNIGHT AND SCT DIURNAL CU
DURING THE AFTN. WINDS DECREASE AFTER SUNSET WITH THE APPROACH OF
A SFC RIDGE.

KANOFSKY

&&

.LSX WATCHES/WARNINGS/ADVISORIES...
MO...NONE.
IL...NONE.
&&

WFO LSX
Hazardous weather outlook, May 2, 11:00 PM CDT, 4 hours 36 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE ST LOUIS MO
1100 PM CDT MON MAY 2 2011

ILZ058>060-064-065-069-070-074-079-095>102-MOZ018-019-026-027-
034>036-041-042-047>052-059>065-072>075-084-085-099-031200-
GREENE IL-MACOUPIN IL-MONTGOMERY IL-BOND IL-FAYETTE IL-CLINTON IL-
MARION IL-WASHINGTON IL-RANDOLPH IL-ADAMS IL-BROWN IL-PIKE IL-
CALHOUN IL-JERSEY IL-MADISON IL-ST. CLAIR IL-MONROE IL-KNOX MO-
LEWIS MO-SHELBY MO-MARION MO-MONROE MO-RALLS MO-PIKE MO-BOONE MO-
AUDRAIN MO-MONITEAU MO-COLE MO-OSAGE MO-CALLAWAY MO-MONTGOMERY MO-
LINCOLN MO-GASCONADE MO-WARREN MO-ST. CHARLES MO-FRANKLIN MO-
ST. LOUIS MO-ST. LOUIS CITY MO-JEFFERSON MO-CRAWFORD MO-
WASHINGTON MO-ST. FRANCOIS MO-STE. GENEVIEVE MO-IRON MO-
MADISON MO-REYNOLDS MO-
1100 PM CDT MON MAY 2 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EASTERN AND
CENTRAL MISSOURI AS WELL AS WEST CENTRAL AND SOUTHWEST ILLINOIS.

.DAY ONE...TONIGHT

MAJOR RIVER FLOODING CONTINUES FOR PARTS OF THE MISSISSIPPI RIVER
BELOW ST LOUIS AND THE KASKASKIA RIVER NEAR NEW ATHENS. SEE THE
APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC DETAILS.

IN ADDITION...WATER LEVELS IN SMALLER RIVERS... CREEKS...AND
STREAMS IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WILL REMAIN
HIGH OR INCREASE DUE TO THIS LATEST ROUND OF WET WEATHER.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

THERE IS A CHANCE FOR THUNDERSTORMS ACROSS PORTIONS OF NORTHEAST
MISSOURI AND WEST CENTRAL ILLINOIS LATE WEDNESDAY NIGHT. THERE IS
A CHANCE FOR THUNDERSTORMS ACROSS THE ENTIRE AREA ON THURSDAY AND
THURSDAY NIGHT...AND AGAIN FRIDAY NIGHT THROUGH SATURDAY NIGHT.

MAJOR RIVER FLOODING WILL CONTINUE FOR PARTS OF THE MISSISSIPPI
RIVER BELOW ST LOUIS...AS WELL AS THE KASKASKIA RIVER NEAR NEW
ATHENS. SEE THE APPROPRIATE FLOOD STATEMENTS FOR SPECIFIC
DETAILS.

IN ADDITION...WATER LEVELS IN SMALLER RIVERS... CREEKS...AND
STREAMS IN SOUTHEAST MISSOURI AND SOUTHWEST ILLINOIS WILL REMAIN
HIGH.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ASKED TO REPORT RAINFALL AMOUNTS GREATER THAN ONE
INCH...OR ANY FLOODING WHERE WATER LEVELS ARE GREATER THAN SIX
INCHES DEEP.

TES

The office that day

Everything else NWS St. Louis, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 2, 8:37 PM CDTRiver Flood WarningLSXJefferson24 hr

Nearby

Frost Advisories in Missouri, 2011Frost Advisories in Illinois, 2011Every frost advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.